# SDR CALA0500036

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 51,021 hours, 24,576 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141105
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK BELOW LOWER FORWARD LATCH OF MID CARGO DOOR SKIN.  THE DOOR SKIN WAS REPAIRED IAW SRM 52-05, FIGURE 26A.
